Hausdorff dimension of the set of generic points for Gibbs measures

B. M. Gurevich, A. A. Tempelman

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

For a Gibbs measure on the configuration space of a finite spin lattice system, we find (in terms of entropy) the Hausdorff dimension of the set of generic points. Using this result, we evaluate the Hausdorff dimension of level sets for Birkhoff ergodic averages of some continuous functions on the configuration space.

Original languageEnglish (US)
Pages (from-to)225-227
Number of pages3
JournalFunctional Analysis and Its Applications
Volume36
Issue number3
DOIs
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Hausdorff dimension of the set of generic points for Gibbs measures'. Together they form a unique fingerprint.

Cite this